Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Upper and right-sided stomach pain, back pain, loss of appetite, rumbling stomach on eating. Causes?

For the past three day I have has upper and right side stomach pains. The first day was really bad the second and third day it just seems like someone punched me in my stomach and is also making my back hurt on the right side also. I dont have any history of anything, but with each day it seems to get better. I wasnt able to eat for three days either today was the first day I tried to eat a bowl of soup and it went fine. Still dont have an appetite and now that I ate the soup my stomach is rumbling like gas bubbles. What could this be?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have pain in Rt upper quadrant of abdomen since 3 days with loss of appetite.This could be due to Acute Cholecystitis .or Gastritis.Please get your Ultrasound scanning done and consult some surgeon or Gastroenerologist for evaluation and treatment.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor